Can you gain weight on hydroxyzine?

Question is Closed Report Mark as Favorite

Answers (1)

12 Jun 2010

Yes, increase in weight and appetite are known side effects of hydroxyzine.

http://www.drugs.com/sfx/hydroxyzine-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Weight Gain Woes?

I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...

2 answers 2 Jul 2010

Can you gain weight taking flexerill?

I do gain weight easily and rry to lose, it's frustrating when I lose say 1/2 lb a week. Latley it seems I have been gain ing weight when I am ...

1 answer 7 Jul 2010

I have heard mixed reviews for this one, so maybe I can get some answers from personal experiences?

... Effexor: weight gain or weight loss? Weight neutral? How many lbs gained or lossed and in what amount of time? Any tips to prevent weight gain? ...

1 answer 13 Apr 2011

Does Lunesta cause weight gain in most cases?

I have fought weight gain most of my adult life, and have finally reached a weight I am happy with. I was just prescribed Lunesta today as I have ...

3 answers 10 Feb 2012

Clomipramine - weight gain or weight loss?

I have just been given clomipramine by my doctor to treat OCD and I have been looking up the side effects. I am really concerned about the weight one ...

1 answer 9 May 2014